Illinois Journal of Mathematics

Triply transitive groups in which only the identity fixes four letters

Daniel Gorenstein and D. R. Hughes

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 3 (1961), 486-491.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255630893

Digital Object Identifier
doi:10.1215/ijm/1255630893

Mathematical Reviews number (MathSciNet)
MR0131456

Zentralblatt MATH identifier
0126.05302

Subjects
Primary: 20.20

Citation

Gorenstein, Daniel; Hughes, D. R. Triply transitive groups in which only the identity fixes four letters. Illinois J. Math. 5 (1961), no. 3, 486--491. doi:10.1215/ijm/1255630893. https://projecteuclid.org/euclid.ijm/1255630893


Export citation